# SDR QXEA200701180

- Difficulty date: July 6, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 18,262 hours, 26,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT NR 4 FLAP TRACK, TOP SURFACE HAS TWO DIVOTS.  REPAIRED IAW RD8/4-57-988.
